# SDR ASOA2013082608907

- Difficulty date: August 22, 2013
- Submitted: August 26, 2013
- Operation: Air carrier
- Aircraft: N752EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10166
- Aircraft time: 21,568 hours, 15,069 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Missing
- Part time: 996,240 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY FLOOR PHOTOLUMINESCENT STRIP MISSING, CABIN EMERGENCY LIGHTS: PHOTOLUMINESCENT FLOOR PROXIMITY EMERGENCY ESCAPE PATH MARKING SYS STRIP/TAPE,  INSTALLED NEW PHOTO LUMINESENT FLOOR SRTRIPS IN GALLEY IAW AMM 33-51-01. ALL CHECKS GOOD AT THIS TIME. DMIL CLEARED. PLACARD REMOVED.
